# SDR A6WA201543065

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,068 hours, 35,905 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS FUEL IS LEAKING FROM RT TANK TO CTR TANK.  GAINED 250 LBS OF FUEL IN CTR TANK IN CRUISE FLIGHT.  NOTED FUEL QUANTITIES & DEPOWERED ACFT FOR 35 MINUTES.  ON REPOWER, NOTED FUEL QUANTITIES, NO SIGNIFICANT CHANGE.  VERIFIED NO STATIC LEAKS BETWEEN TANKS.  ACFT OK FOR SERVICE.
